Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalizations of semi-Fredholm operators

Author: Richard Bouldin
Journal: Proc. Amer. Math. Soc. 123 (1995), 3757-3764
MSC: Primary 47A53; Secondary 47A05, 47A58
MathSciNet review: 1301011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On nonseparable Hilbert spaces there are multiple sets of operators that are analogous to the semi-Fredholm operators on a separable space. We develop the properties of these sets and relate those properties to some recent research. We conclude with a theorem that indicates precisely how far one can go from a given generalized semi-Fredholm operator (or generalized Fredholm operator) and retain the property of generalized semi-Fredholmness (or generalized Fredholmness).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53, 47A05, 47A58

Retrieve articles in all journals with MSC: 47A53, 47A05, 47A58

Additional Information

PII: S 0002-9939(1995)1301011-2
Keywords: Semi-Fredholm operator, nonseparable Hilbert space, essential nullity, modulus of invertibility, stability theorem
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia